# SDR HYIA2014040400002

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 29,427 hours
- System (JASC): 2212 · Altitude Controller
- Part: Sensor
- Condition: Failed
- Location: Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AUTOPILOT COMPUTER CIRCUIT BREAKER TRIPPED WITH A HOT ELECTRICAL ODOR IN CABIN.  INSPECTED & FOUND ODOR FROM ALTITUDE SENSOR. DISCONNECTED AUTOPILOT SYS.
